MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES II; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES II; SYRINGE, PISTON
Model Number ACP KIT SERIES II
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
In reported during an in-clinic prp injection, during blood draw the inner syringe within the abs-10012 acp kit series ii fell out.The rep reported blood leaked out of the syringe onto the floor.No individual came into contact with the blood.A second abs-10012 (lot unknown) was opened and brought in to complete the injection without further issue.

Brand Name
ACP KIT SERIES II
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9935143
Report Number1220246-2020-01777
Device Sequence Number754618
Product Code FMF
UDI-Device Identifier00888867001831
UDI-Public00888867001831
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberACP KIT SERIES II
Device Catalogue NumberABS-10012
Device Lot Number920395643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date04/08/2020
Patient Sequence Number1